Insane Thoughts on Prozac

“It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic…”

 

I am a 36-year old female, who has her own business and was prescribed Prozac by a psychiatrist for an anxiety disorder and obsessive traits. I was not told of the side effects, and was instructed to just take a quarter.

Within a year I was up to taking 3 & 1/2 as I found that if you do not take more and more, the side effects were worse than what I started with.

It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic, and grabbing for the Prozac after eating immediately every morning.

I was an absolute wreck, having criminally insane thoughts and dreams, shaking, nausea, paranoia, anxiety and panic, I felt that it put me at a cross roads.

Do not take more and more, this is horrendous. Take less and taper off.

Its been two months and I’m still reclusive and suffering the described effects, but I have found that a chiropractor/ kinesiology/homeopath /craniologist has greatly assisted with natural alternatives and healing the symptoms.

I was diagnosed with too much adrenalin, as well my spine needed fixing as the nerves connected were also “not right.”

I was prescribed medicines that are slowly working with no side effects. I hope this helps.

K Jamieson
kary.jamieson@optusnet.com.au

 

4/1/2002

This is Survivor Story number 32.
Total number of stories in current database is 48

 1,050 total views